Have Mental Health Questions? Ask a Psychiatrist Online
I noticed that you've not yet received a response to your post.
Dopamine agonists (dopaminergic) medication/supplements can help with the anhedonia. If by any chance you've been on SSRI class medication, anhedonia can occur because with prolonged use, the SSRI starts to affect your domapine levels. Wellbutrin can be added to an SSRI medication regime. Or, a newer medication called Edronax (Roxetine) without the sexual dysfunction as a side effect. Stablone is another option. You may also still consider the natural options such as: Macuna Pruriens and L-tyrosine. In some cases, if your anhedonia causes you to have psychomotor retardation, some physicians prescribe stimulants i.e. Ritalin or another medication such as Modafinil. Feel free to reply if this is not what you were inquiring about or need more info. Thanks.
why have you chosen these particular meds and how do you know they are good for this?
maybe this is my fault and i should have stated from the start, the reason i'm asking this question in the first place is that im looking for a second opinion as my psychiatrist is not will to prescribe me anything for anhedonia, so i would really need someone who is qualified in the area, like a psychiatrist for example, unless of course i am mistaken and that you are qualified in the area of prescribing medication ?
but i only wanted a second opinion so i could take it to my psychiatrist and show him that, yes anhedonia can be treated with medication and then i will get the prescription on the medical card what you would call (medicare) i am also in ireland by the way so those sites are of no use to me
Hi i was recently with a Cognitive Behavioural therapist and we talked about negative styles of thinking, she asked me to write down some negative thoughts and some evidence for and against so i came back with that the next week but i forgot to ask her how to interpret the evidence or what train of thought i should apply from the evidence so the following week she explained to me how to interpret that evidence, when she told me that i left on a bit of a high and i went off in my head thinking about other stuff that i was preoccupied about and i had felt that positivity dissipate, and because of my foggy memory now i can only vaguely remember what she said, it was something like "turning negative thoughts in to more realistic ones" based on the evidence i had for my thoughts. so can someone tell me what is the process you go through to change positive thoughts in to more realistic optimistic ones from a CBT perspective ? it may be important to note that the day of that counseling i was late by 10 minutes and i was really beating myself up about that and beating myself up about not asking her how to interpret the evidence the week before and save myself another week or suffering, maybe that is why the positive feeling wore of so quickly.
My name is XXXXX XXXXX I’m the moderator for this topic. I am sorry, but It seems that the professional has left this conversation. This happens occasionally, and it's usually because the professional thinks that someone else might be a better match for your question. But don’t worry….. I am working to find a new professional to assist you! Please keep in mind that sometimes finding the right professional can take a little longer than expected. All of our Professionals come on at varying times, so sometimes it’s a bit difficult to predict.
If you would prefer not to wait, please feel free to let me know, and I will cancel this question for you. Thank you.
id prefer not to wait please close the question
Thank you for your response. I will close this for you right away. Please feel free to come back any time you have a question!Have a wonderful day!Camille - Moderator
Z, I live in a place where people do not like me. I am